MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WC,RECL,22",DLA,ELR, 300 LB

MEDLINE INDUSTRIES, LP MEDLINE; WC,RECL,22",DLA,ELR, 300 LB
Catalog Number MDS808650
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the wheel locks are bent".
 
Additional Manufacturer Narrative
It was reported that "the wheel locks are bent".Customer is unable to bend them back.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
WC,RECL,22",DLA,ELR, 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093-2753
MDR Report Key25683158
Report Number1417592-2026-03798
Device Sequence Number18574789
Product Code IOR
UDI-Device Identifier00080196303208
UDI-Public00080196303208
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K013761
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808650
Device Lot Number73623090002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown